Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling of lump above belly button after lifting heavy things, blood and pus discharge through belly button. Any ideas?

Hi, my boyfriend and I went snowmobiling 2 days in a row and he had to help get both of our machines un-stuck a number of times. They are each about 400lbs, he was lifting the back end up a lot. Now he s complaining of a lump above his belly button. I can feel it a little too. This morning he woke up and there was a blood and pus discharge coming out of his belly button. About 4 q-tips to clean it. I ve been reading on line and am finding a few things it could be. Umbilical hernia , muscle separation to name a few. Its not protruding right now. Any answer for the lump and discharge? thanks so much
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
it could be infection in the belly button, as your history has pus mixed with bloody discharge, better to consult a surgeon he will look at it, clean it and prescribe medications.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor